# SDR WRLA96020

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAS
- Make and model: Doug DC-10-30
- Aircraft serial: 46955
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Part number: AYG70275019
- Condition: Quantity Low
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW RECEIVED 'ELEVATOR NR 3 HYDRAULIC SYSTEM OFF LIGHT'.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL NOTED NR 3 HYDRAULIC RESERVOIR, P/N AYG70275019, LOW.  SERVICE TO FULL, ELEVATOR 'OFF LIGHT' EXTINGUISH.  AIRCRAFT RETURNED TO SERVICE.  (M)
